I felt sleepy, dazed & very dizzy when I started Remeron. They did get a little bit better, but they were not as horrible as the side effects from other anti-depressants I had tried so we struck with it for about 7-8 months. At the worst, my doctor wrote me for AntiVert for that sea sick/room tilting feeling & for Provigil for the dazed feeling. They both helped -- though I hated having to take medications to treat side effects of other medications.
Sorry I don't have a more positive story for you. Because I have hypothyroidism, I can't take antidepressants anymore (wish I would have known that a long time ago). All I can suggest is: try to put up with the side effects for as long as you can. Usually it is 3-6 weeks (from what I've seen & heard) for any side effects that are going to lessen/go away to lessen/go away. Try to give it that long if you can manage. If things just get too, too awful talk to your prescribing doctor.
If you don't even think the Remeron is helping, know that there are a lot of other medications out there. Most people need to try 3 different anti-depressants before finding one that works, so hang in there. If you think it's working great, ask what they can recommend for the side effects. Please be sure to ask, even if your preference is to use OTC products as sometimes they don't mix well.
One other option to consider is acupuncture. I've had some good luck with it for dizziness. I've also gone for insomnia. There are some treatments they can do to help you get a better night's sleep. Maybe better sleep at night would also help combat daytime drowsiness.
As for the anxiety... I'm wondering if you are trying to fight the drowsiness with caffeine -- sodas, chocolate, etc. If so, that could be the cause of your increased anxiety. In any case, take several deep breaths. It will be okay. There are ways to treat all your symptoms. Call your doctor & let him/her know what's going on.
We have had so many members post about their successes a few months after they had almost given up hope. Psych meds seem to so complicated to get the right kind of at the right dose. And sometimes no matter what 2 or 3 meds are required to get someone stabilized (then, sometimes, after a while the doctor will allow them to stop 1 or 2 of the meds).
hang in there! It does get easier.